# SDR DALA2024041504423

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 994 L26-27r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATE HOLES AND WRONG DRILLED ON FRAME STA Y=994 BTW LONGERONS 26RH/27RH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00674: FRAME STA Y=994 BTW LONGERONS 26RH/27RH AT AFT CARGO COMPARTMEN WAS REPAIRED PER PRI 616818-14 REV 2 AND ERA 616818-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR. ASSOCIATED ERA 14-616818 ADDED FOR AC 9542. (LP #0290409)
